Reach Us +44 7482 877735

Abstract

Acute Drug Induced Hepatitis Due to Erlotinib

Context Acute drug induced hepatitis has not been commonly associated with epidermal growth factor receptor (EGFR) inhibitors. Hepatotoxicity seen with erlotinib, a small molecule tyrosine kinase inhibitor to EGFR, is usually transient with mild elevation of transaminases. Case report We report a case of acute severe hepatitis resulting from erlotinib monotherapy in a patient with locally advanced pancreatic cancer. Hepatotoxicity resolved once erlotinib was discontinued and serum transaminases returned to baseline normal values. Conclusions Acute severe hepatitis though rare is occasionally observed with EGFR inhibitors gefitinib or erlotinib. As EGFR inhibitors are now incorporated with chemotherapy in advanced pancreatic cancers, clinicians should be aware of this potential complication.


Author(s):

Jeyanthi Ramanarayanan, Sarah L Scarpace



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
30+ Million Readerbase
Flyer image
Abstracted/Indexed in
  • Index Copernicus
  • Academic Journals Database
  • Genamics JournalSeek
  • Academic Keys
  • China National Knowledge Infrastructure (CNKI)
  • CiteFactor
  • Scimago
  • British Library
  • Electronic Journals Library
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Emerging Sources Citation Index (ESCI)
  • EBSCO Host
  • MIAR
  • International Committee of Medical Journal Editors (ICMJE)
  • University of Zurich - UZH
  • University Grants Commission
  • SWB Online-Katalog
  • Scholarsteer
  • Geneva Foundation for Medical Education and Research
  • Secret Search Engine Labs